candidablog.com

If I stop Murad Resurgence after 2 months, will I get any benefits?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey all... I am a 24yo male, just finishing up month 2 on 40mg 2x a day.I just cant deal anymore with the side-effects. the red lips, looking ridiculous with shiney lips or if they arent shiney from lip treatment, cracked and flaking, always uncomforatable. I feel like at least with acne people know what it is... I feel like with this they think I'm wearing lipstick or have something wrong. Is this juvenile of me? And if I stop now after 2 month will there be any benefit?Summer is coming up and I can't imagine hiding inside for teh next 2 montsh like I did for these 2 because of either how I look or avoiding the sun. Any comments, throughts, similar experiences woudl be GREATLy appreciated...

Comments (12)

Screw it!! who cares what other people think, just think of the outcome at the end!! woohoo!! red lips is nothing compared to acne!! just think how amazin your skins gonna look at the end of it all. dont give up it's gonna be sooo worth it!! people prob dont even notice your lips either!! short pain = long term gain!!! yay!! xx..

Comment #1

Obviously it is your decision to make. My thought is that if dry lips are deterring you from continuing on the course, your skin must not have been that big of an issue for you- which is a good thing. I'm kind of confused why you didn't expect to encounter this side effect, given that it is the most prominent one mentioned, but that is neither here nor there. Best of luck on your decision...

Comment #2

Dont give up! my skin looked HORRIBLE for the first 10 weeks and I didnt thin Murad Resurgence was going to work for me. then all of a sudden, I stopped breaking out and my skin got better and better. I know the side effects suck... but it was soooo worth it in the end. Murad Resurgence definitely changed my life for the better. what lip stuff are you using? try Nivea Kiss of Moisture (the dark blue tube).

I just kept telling myself that 5 months of hell would be worth clear skin... and it was. I was also on 40mg twice a day... which is a fairly high dose so you are more likely to have more sever side effects and a worse initial breakout. but the good news is, you have a higher chance of putting your acne in remission and probably wont need a 2nd course.

I have pics posted in my gallery... those tend to be encouraging haha. good luck though!!!..

Comment #3

What's worse..having red lips and dry skin or acne?..

Comment #4

It really does depend on how much the side effects bother you vs. how much acne bothered you before you went on tane. I actually stopped my Murad Resurgence as well, because after five months the joint pain got so bad that I couldn't walk without limping (and that's just ridiculous). I survived through the dryness and such, it wasn't much of a problem for me but it just depends for each of us because it affects us differently. Personally, my biggest problems were the heat and the redness. I'm like two and a half months off of Murad Resurgence now and I STILL always have a super-red face and my face always feels about 20 degrees warmer than the rest of my body.

Like I said it really just depends on YOU...

Comment #5

My lips were rly red today from chap stick and a girl asked me if I had lip stick on. and do I give a shit? NO! red lips are better than red bumps all over your face. within 5-6 or less, hopefully your face will have neither rly red lips or acne. HANG IN THERE..

Comment #6

If you think having dry lips is bad then I don't think acne is much of a concern for you. I for one don't care how bad the side effects are as long as I get clear skin in the end I will be happy. It just depends how far you are willing to go to get clear skin...

Comment #7

Hey everyone thanks sooo much for all your feedback. It is very much appreciated. I guess I needed to be more specific.... my lips are red, yes, and flakey, yes, but also very painful, and it hinder eating or drinking, and I found myself NEVER smiling anymore because it hurts. my face is beat red and tingles/burns... I use all of the lotion and gentle gentle cleansers cetaphil etc.

My coworkers even ask sometimes if theres something on them.Been battling acne since I was 14, finally got on Murad Resurgence, just dont know if I can take it... I so wish I had a derm back then that would have put me on it and got this out of the way years ago when I didnt have to walk into a room full of professionals.Was anyone on 80mg a day that had bad side effects and lowered it and got better- more manageable?..

Comment #8

Supposedly you can do a lower dose over a longer period of time if the side effects are really getting to you. Someone had mentioned Cortibalm for uber chapped lips I'd look in to that..

Comment #9

Hang in there, I just started my 5th month and can't wait to be done with it. I need to do 6 months...

Comment #10

Alone moisturizing your lips won't help stop the cracks and bleeding. Find a special lip balm that repairs cracked lips and designed for cold sores. I find that it restores my lips to normal very fast...

Comment #11

I'd call your doctor; sometimes cracked and bleeding lips are actually due to an infection. If Aquaphor and petrolatum jelly aren't really helping, you could try the Cortibalm. Some find good help from it; but it has cortisone in it so perhaps check with your doctor before using it multiple times a day.Talk to your doc about a lower dose, too. It's up to you if you want to stop taking Murad Resurgence or not. Talk with your doc about that, too!..

Comment #12


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.